# SDR DL72S960873

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65162231
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNR SKIN WAS FOUND CRACKED BY THE TELESCOPING ANTI-ICE DUCT.  REPAIRED INNR SKIN PER SRM 57-50-3, FOR NR 2 L/E SLAT.
